# SDR VNAA2019061871101

- Difficulty date: June 17, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 38,604 hours, 28,327 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER LIFT-OFF, CREW HEARD LOUD NOISE THEN VIBRATION. CREW DECIDED TO RETURN TO CLT. UPON CHECKING THE SYSTEMS, THEY FOUND THAT THE ADG HAD DEPLOYED. AIRCRAFT LANDED OVERWEIGHT, BUT WITHOUT INCIDENT AND WAS ABLE TO TAXI TO THE GATE UNDER ITS OWN POWER. C/W INSP AFT ADG IN FLIGHT DEPLOYMENT, NO DEFECTS FOUND AT THIS TIME & SB FOR LIQUID PEN INSPT. NO DEFECTS NOTED. RESTOWED ADG. PERFORMED POST HIGHLOAD LANDING EVENT ACTION PROCEDURE, FOUND TO BE W/I LIMITS. NO FURTHER ACTION REQ'D
